# SDR AU510001511

- Difficulty date: December 12, 2005
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Cvac PBY6ABABB
- Engine: Pwa R183092
- Propeller: Hamstd 23E51
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Manifold
- Part number: 25717
- Condition: Separated
- Location: Cylinder
- Stage of operation: DE
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

(AUS) RT ENGINE NR 9 CYLINDER INDUCTION MANIFOLD SEPARATED FROM CYLINDER AND WAS FOUND LAYING IN THE LOWER COWL FLAP AREA. INVESTIGATION FOUND THE MANIFOLD ATTACHMENT NUT HAD BACKED OFF ALLOWING THE MANIFOLD TO PULL OUT OF THE CYLINDER AND REAR CASE. (CASA NR 510001511)
